PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 75 | 1 | 149-157
Tytuł artykułu

Non-amenable groups with amenable action and some paradoxical decompositions in the plane

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
75
Numer
1
Strony
149-157
Opis fizyczny
Daty
wydano
1998
otrzymano
1996-11-12
poprawiono
1997-04-15
Twórcy
  • Department of Mathematics, University of Colorado Boulder, Colorado 80309-0395, U.S.A.
Bibliografia
  • [B] A. Borel, On free subgroups of semi-simple groups, Enseign. Math. 29 (1983), 151-164.
  • [DS] P. Deligne and D. Sullivan, Division algebras and the Hausdorff-Banach-Tarski Paradox, ibid., 145-150.
  • [K] M. Kuranishi, On everywhere dense imbedding of free groups in Lie groups, Nagoya Math. J. 2 (1951), 63-71.
  • [M1] J. Mycielski, The Banach-Tarski paradox for the hyperbolic plane, Fund. Math. 132 (1989), 143-149.
  • [M2] J. Mycielski, Finitely additive measures I, Colloq. Math. 42 (1979), 309-318.
  • [MW] J. Mycielski and S. Wagon, Large free groups of isometries and their geometrical uses, Enseign. Math. 30 (1984), 247-267.
  • [S] K. Satô, A free group acting without fixed points on the rational unit sphere, Fund. Math. 148 (1995), 63-69.
  • [W] S. Wagon, The Banach-Tarski Paradox, Cambridge Univ. Press, 1985 (3rd printing).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv75z1p149bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.